# SDR UALA2012052502925

- Difficulty date: May 24, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,995 hours, 14,207 cycles
- Engine: Pwa PW4060
- System (JASC): 3520 · Passenger Oxygen System
- Part: Hinge
- Condition: Loose
- Location: Oxygen Mask Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK HANGING DOWN OVER FC FLIGHT ATTENDANT JUMPSEAT.  FOUND PANEL HINGE LOOSE FROM PANEL.  REGLUED PANEL PER B767 AMM.  STOWED MASKS AND CLOSED PANEL.  OK NOW.
